# SDR SIMA20190124001

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 28,765 hours, 28,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED  MAIN DOOR OVERHEAD EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC GOOD, NO DEFECTS NOTED. END.
